Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Why there is constant numbness in feet and hands , general tiredness and tightness in calf muscles and how can i get relief from it ?

Here are my symptoms : Numbness in my hands and feet , easily fatigued, weakness in my hands, vibrations in my legs, tight muscles in my calfs, feeling like i ran a marathon, even after walking a short distance. The numbness is constant, but the other symptoms come and go. I was fine for about 2 months after and then they started up about two weeks ago.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
it looks to me that you are having vitamin B 12 Deficiency. This vitamin is needed for nerves and in the absence there is weakness, tingling , numbness and fatigue. So i would recommend you to get your serum B12 estimation. If there is any deficiency then you can start taking Methylcobal tablet once daily for 3 months. Avoid alcohol or smoking if you are doing it.
Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor